Hyperkähler structures and infinite-dimensional ...
Document type :
Article dans une revue scientifique: Article original
Permalink :
Title :
Hyperkähler structures and infinite-dimensional Grassmannians
Author(s) :
Tumpach, Alice Barbara [Auteur]
Institut CNRS-PAULI [ICP]
Laboratoire Paul Painlevé - UMR 8524 [LPP]

Institut CNRS-PAULI [ICP]
Laboratoire Paul Painlevé - UMR 8524 [LPP]
Journal title :
Journal of Functional Analysis
Pages :
158-206
Publisher :
Elsevier
Publication date :
2007-02
ISSN :
0022-1236
HAL domain(s) :
Mathématiques [math]
Language :
Anglais
Peer reviewed article :
Oui
Audience :
Internationale
Popular science :
Non
Collections :
Source :
Submission date :
2025-01-24T14:07:33Z
Files
- 0511056
- Open access
- Access the document